# SDR CALA2017091803219

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 58,433 hours, 23,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4873
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 39 hours, 18 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL INOPERATIVE.  REMOVED AND REPLACED THE EPSU IAW 33-51-38-000-001-A,  AND 33-51-38-400-001-A. OPS CHECKED GOOD IAW AMM 33-51-38-400-001-A STEP 4.D.
